# SDR SWAA970398

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- System (JASC): 2400 · Electrical Power System
- Part: Elect Syst
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, CREW EXPERIENCED AN ELECTRICAL TYPE SMELL IN COCKPIT.  GASPER FAN WAS OFF.  SUSPECTED OVERHEAD PANEL.  INSPECTED WITH PANELS LOWERED.  STARTED BOTH ENGINES, UNABLE TO DUPLICATE PROBLEM.
